Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
In This Section
Volume 1911, Issue 140 (Jan 1911)

Issues

Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen.

J. Schur
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1911.140.1

About the article

Published Online: 2009-12-09

Published in Print:



Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1911.140.1. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
ELENA B. YAROVAYA
Mathematical Population Studies, 2013, Volume 20, Number 1, Page 14
[2]
Piotr Zawadzki, Zbigniew Puchała, and Jarosław Adam Miszczak
Quantum Information Processing, 2013, Volume 12, Number 1, Page 569
[3]
William F. Trench and Perry A. Scheinok
SIAM Review, 1966, Volume 8, Number 1, Page 57
[4]
Yigal Ronen
Journal of Nuclear Energy, 1971, Volume 25, Number 1, Page 27
[5]
Andreas Defant and Mieczysław Mastyło
Journal of Functional Analysis, 2012, Volume 262, Number 9, Page 3981
[6]
E. R. Love
Applicable Analysis, 1978, Volume 8, Number 1, Page 47
[7]
Charles R. Johnson and Peter Nylen
Linear and Multilinear Algebra, 1990, Volume 27, Number 2, Page 121
[8]
Marvin Marcus and Susan Franklin
Linear and Multilinear Algebra, 1992, Volume 32, Number 2, Page 149
[9]
Roger A. Horn and Charles R. Johnson
Linear and Multilinear Algebra, 1987, Volume 20, Number 2, Page 91
[10]
Charles R. Johnson and Peter M. Nylen
Linear and Multilinear Algebra, 2000, Volume 48, Number 2, Page 165
[11]
Qiyu Sun
Constructive Approximation, 2011, Volume 34, Number 2, Page 209
[12]
Friedrich Stummel
Mathematische Annalen, 1956, Volume 132, Number 2, Page 150
[14]
Allen L. Shields
Mathematische Zeitschrift, 1983, Volume 182, Number 4, Page 473
[15]
Venkat Chandrasekaran, Sujay Sanghavi, Pablo A. Parrilo, and Alan S. Willsky
SIAM Journal on Optimization, 2011, Volume 21, Number 2, Page 572
[16]
Peter Otte
Pacific Journal of Mathematics, 2005, Volume 219, Number 2, Page 323
[17]
Boris Mityagin
Israel Journal of Mathematics, 2011, Volume 181, Number 1, Page 1
[18]
Michael Bernkopf
Archive for History of Exact Sciences, 1968, Volume 4, Number 4, Page 308
[19]
Frits E. Zegers
Journal of Classification, 1986, Volume 3, Number 1, Page 49
[20]
Erik G. Boman and Bruce Hendrickson
SIAM Journal on Matrix Analysis and Applications, 2003, Volume 25, Number 3, Page 694
[21]
Brett Ninness, Hakan Hjalmarsson, and Fredrik Gustafsson
SIAM Journal on Control and Optimization, 1999, Volume 37, Number 2, Page 429
[22]
W. Magnus and F. Oberhettinger
Communications on Pure and Applied Mathematics, 1950, Volume 3, Number 4, Page 393
[23]
Wim P. Krijnen, Theo K. Dijkstra, and Alwin Stegeman
Psychometrika, 2008, Volume 73, Number 3, Page 431
[24]
Henry Helson and Gabor Szegö
Annali di Matematica Pura ed Applicata, Series 4, 1960, Volume 51, Number 1, Page 107
[25]
Frits E. Zegers and Jos M. F. ten Berge
Psychometrika, 1985, Volume 50, Number 1, Page 17
[26]
B. Yousefi and B. Tabatabaie
Czechoslovak Mathematical Journal, 2005, Volume 55, Number 3, Page 773
[27]
A Wulfsohn
Journal of Physics A: Mathematical and General, 1982, Volume 15, Number 9, Page 2775

Comments (0)

Please log in or register to comment.
Log in